# SDR GTIA2019071903491

- Difficulty date: July 19, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 34,836 hours, 15,960 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 1 N2 VIB INDICIATION WENT TO AMBER XX ON TAKEOFF ROLL THEN, ENG VIB SYS FAULT APPEARED ON INITIAL CLIMB CLEARED + REAPPEARED SEVERAL TIMES BEFORE LANDING ( ECAM INDICATIONS (LOWER DISPLAY) N2 VIBRATION )--
